# SDR FDEA201104271649

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 43,537 hours, 30,645 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225132109
- Part serial: 3820
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR SHOWS A RING OF GROUND RETURN AT ALL TILT ANGLES AND RANGES. DOES NOT DEPICT WEATHER RETURNS. REPLACED WX/RADAR R/T IAW AMM 34-41-041-4, AND WX RADAR INDICATOR IAW AMM  34-41-031-4, CK'S GOOD NOW.
